zbMATH — the first resource for mathematics

Linear finitely separated objects of subcategories of domains. (English) Zbl 0890.06007
The category \({\mathcal F}rm\) of frames and frame homomorphisms with the important concept of approximation by specifying a full subcategory of linear FS-frames is enriched. It is shown that this subcategory is equivalent with the subcategory of linear FS-domains via the standard Stone duality. The Stone duality for sober spaces gives that a distributive continuous lattice, i.e., a continuous frame can be viewed as the lattice of open sets of a locally compact space. The Stone duals of linear FS-domains considered as topological spaces, LFS-frames, may be replaced by their suitably taken distributive sublattices with an additional relation of approximation, thus discarding with infinitary operations. This is intended as a step towards the development of a domain theory in logical form beyond the standard algebraic world. Moreover, since any linear FS-frame is stably continuous and supercontinuous, it is possible to characterize the full category of stably continuous supercontinuous frames to be equivalent to the subcategory of stable prelocales (distributive lattices with an approximation relation and stable approximable relations between them).
06D20 Heyting algebras (lattice-theoretic aspects)
Full Text: EuDML
[1] ABRAMSKY S.: Domain theory in logical form. Ann. Pure Appl. Logic 51 (1991), 1-77. · Zbl 0737.03006
[2] ABRAMSKY S.-JUNG A.: Domain theory. Handbook of Logic in Computer Science. Vol. 3 (S. Abramsku, D. M. Gabbau, and T. S. E. Maibaum, Clarendon Press, Oxford, 1995.
[3] BANASCHEWSKI B.: Another look at the localic Tychonoff theorem. Comment. Math. Univ. Carolin. 29 (1988), 647-656. · Zbl 0667.54009
[4] BANASCHEWSKI B.-NIEFIELD S. B.: Projective and supercoherent frames. J. Pure Appl. Algebra 70 (1991), 45-51. · Zbl 0744.06006
[5] ERNE M.: The ABC of Order and Topology. Category Theory at Work, Heldermann Verlag, Berlin, 1991. · Zbl 0735.18005
[6] GIERZ G.-HOFMANN K. H.-KEIMEL K.-LAWSON J. D.-MISLOVE M., SCOTT D. S.: A Compendium of Continuous Lattices. Springer Verlag, New York, 1980. · Zbl 0452.06001
[7] GIERZ G.-KEIMEL K.: Continuous ideal completions and compactifications. Continuous lattices and their applications. Lecture Notes in Pure and Appl. Math. 101, M. Dekker Inc, New York-Basel, 1985, pp. 97-124.
[8] HUTH. M.-JUNG A.-KEIMEL K.: Linear types, approximation and topology. Proceedings, Ninth Annual IEEE Sumposium on Logic in Computer Science, IEEE Computer Societu Press, 1994, pp. 110-114.
[9] HUTH M.-MISLOVE M.: A Characterization of linear FS-lattices. Technical Report 1679, Technische Hochschule, Darmstadt.
[10] HUTH M.: Linear domains and linear maps. Mathematical Foundation of Programming Semantics. Lecture Notes in Comput. Sci. 802 (S. Brookes, M. Main, A. Melton and D. Schmidt, Springer Verlag, New York, 1994, pp. 438-453.
[11] JOHNSTONE P. T.-VICKERS S.: Preframe presentations present. Category Theory Proceedings of the International Conference, Como 1990. Lecture Notes in Math. 1488. Springer Verlag, New York, 1991, pp. 193-212. · Zbl 0764.18004
[12] JOHNSTONE P. T.: Stone Spaces. Cambridge Stud. Adv. Math. 3, Cambridge University Press, Cambridge, 1982. · Zbl 0499.54001
[13] JUNG A.: Cartesian Closed Categories of Domains. CWI Tract 66, Centrum Wisk. Inform., Amsterdam, 1989. · Zbl 0719.06004
[14] JUNG A.-SUNDERHAUF P.: On the duality of compact vs. open. Papers on General Topology and Applications: Eleventh Summer Conference at University of Southern Maine. Ann. New York Acad. Sci. (S. Andima, R. C. Flagg, G. Itzkowitz, P. Misra, Y. Kong and R. D. Kopperman, New York Academy of Sciences, New York, 1996 · Zbl 0885.54001
[15] LAWSON J. D.: The versatile continuous order. Mathematical Foundations of Programming Language Semantics. Lecture Notes in Comput. Sci. 98 (M. Main. A. Melton, M. Mislove and D. Schmidt, Springer Verlag, New York, 1988, pp. 134-160. · Zbl 0662.06002
[16] LAWSON J. D.: Order and strongly sober compactification. Topology and Category Theory in Computer Science (G. M. Reed, A. W. Roscoe and R. F. Wrachter. Clarendon Press, Oxford, 1991, pp. 179 205. · Zbl 0745.54012
[17] SMYTH M. B.: Stable local compactification L. J. London Math. Soc. (2) 45 (1992), 321-340. · Zbl 0760.54018
[18] VICKERS S. J.: Information systems for continuous posets. Theoret. Comput. Sci. 114 (1993), 114-229. · Zbl 0779.06006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.